Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Bladder problem, stomach acid taking flomax, prevacid, liver function have take a jump. Suggestion?

I have recently started taking flomax for a bladder problem I have; i also take prevacid for stomach acid. both have been taken regularly for 3-4 months now. my recent liver function AST, ALT and bilirubin have take a jump from 6 months ago. Is it due to these additions of drugs. will the levels return if I stop these 2 drugs
Asked On : Wed, 9 Oct 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Pathologist and Microbiologist 's  Response
Hi!
welcome to HCM!
Hepatic side effects are very rare for Flomax ,only isolated instances of elevated liver function tests have been associated with the use of Flomax.
Prevacid especially when taken alone and not in combination therapy is hepatotoxic and may cause rise in liver function ,your AST, ALT and bilirubin may have taken a jump due to this medicine.The level will return to normal once you stop this.
hope this will help!
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor